TITLE

Pulmonary haemorrhage in Henoch-Schönlein purpura

AUTHOR(S)
Markus, H S; Clark, J V
PUB. DATE
June 1989
SOURCE
Thorax;Jun1989, Vol. 44 Issue 6, p525
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66118279

 

Related Articles

  • Pulmonary Haemorrhage in a 6-Year-Old Boy with Henoch—Scho¨nlein Purpura. Besbas, N.; Duzova, A.; Topaloglu, R.; Gok, F.; Ozaltin, F.; Ozen, S.; Bakkaloglu, A. // Clinical Rheumatology;Jul2001, Vol. 20 Issue 4, p293 

    : Henoch–Scho¨nlein purpura (HSP) is the most common vasculitis in children. It is a multisystemic disease but pulmonary haemorrhage is extremely rare. We present the case of a 6-year-old boy with Henoch–Scho¨nlein purpura, pulmonary haemorrhage and severe renal involvement....

  • A patient with Henoch-Schönlein purpura and intra-alveolar haemorrhage. Toussaint, Nigel D.; Desmond, Michael; Hill, Prue A. // NDT Plus;Jun2008, Vol. 1 Issue 3, p167 

    The article discusses the case of a 54-year-old male patient with Henoch-Schönlein purpura, aggravated by pulmonary haemorrhage and acute renal failure. On admission to the hospital, he had a rash on the lower back and legs. When treatment with intravenous methylprednisolone and diuretics...

  • Warfarin interaction.  // Reactions Weekly;10/15/2005, Issue 1073, p14 

    Discusses a case report of a 67-year-old woman receiving long-term warfarin therapy for suspected pulmonary embolism who developed haemorrhagic blisters, purpura and ecchymoses after starting treatment with capecitabine for metastatic breast cancer. Reference to a study by K. Isaacs which...

  • Erratum:.  // Reactions Weekly;7/24/2010, Issue 1311, p45 

    A correction to the article "Warfarin: Pulmonary Haemorrhage," that was published in No. 1271 issue is presented.

  • Purpura Fulminans in a Child: A Case Report. AROOR, SHRIKIRAN; VARMA, CHAITANYA; MUNDKUR, SUNEEL C. // Journal of Clinical & Diagnostic Research;Dec2012, Vol. 6 Issue 10, p1812 

    Purpura Fulminans is a life threatening condition characterised by cutaneous haemorrhage and gangrenous necrosis. We present such a case in an eight year old child.

  • Anaesthesia management in a patient with severe idiopathic thrombocytopaenia with antepartum haemorrhage for emergency caesarean section. Wajekar, Anjana Sagar // Indian Journal of Anaesthesia;Oct2015, Vol. 59 Issue 10, p689 

    A letter to the editor is presented which discusses the anaesthesia management of a patient with severe chronic idiopathic thrombocytopaenic purpura (ITP) with antepartum haemorrhage due to emergency caesarian.

  • Enoxaparin sodium.  // Reactions Weekly;1/21/2012, Issue 1385, p18 

    The article describes the case of an 82-year-old woman who developed haemorrhagic purpura and bullae following treatment with enoxaparin sodium for venous thrombosis prophylaxis.

  • Danazol/eltrombopag/vincristine interaction.  // Reactions Weekly;Apr2014, Vol. 1498 Issue 1, p12 

    An abstract of the article "Cardiac and pulmonary thrombosis during multidrug treatment in an idiopathic thrombocytopenic purpura patient," by N. Andic and colleagues is presented.

  • Thrombocytopenia, immune thrombocytopenia and idiopathic thrombocytopenic purpura. Özsoylu, Şinasi // Turkish Journal of Pediatrics;Mar/Apr2010, Vol. 52 Issue 2, p229 

    A letter to the editor is presented in response to the article "Immune thrombocytopenia purpura associated with pulmonary tuberculosis" in a 2009 issue.

  • Purpura associated with exposure to sunlight. Leung, A. K. C. // Journal of the Royal Society of Medicine;Jul1986, Vol. 79 Issue 7, p423 

    The article presents a case report involving a 10-year-old girl who developed purpura after being exposed to strong sunlight for six hours. The girl previously acquired idiopathic thrombocytopenic purpura. Purpura pertains to punctuate cutaneous capillary haemorrhage which is caused by vascular...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics